International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Regularity and Paracompactness in Fuzzy Topological Spaces

  • Francisco Gallego Lupianez

    Abstract

    In this paper we obtain two characterizations of regular fuzzy topological spaces using Luo's and Abd El-Monsef and others' paracompact fuzzy topological spaces.

    How to Cite

    F. G. Lupianez, Regularity and Paracompactness in Fuzzy Topological Spaces, Int. J. Anal. Appl. 21 (2023), 9. https://doi.org/10.28924/2291-8639-21-2023-9

    BibTeX
    @article{Lupianez2023,
      author  = {Lupianez, Francisco Gallego},
      title   = {Regularity and Paracompactness in Fuzzy Topological Spaces},
      journal = {Int. J. Anal. Appl.},
      volume  = {21},
      year    = {2023},
      pages   = {9},
      doi     = {10.28924/2291-8639-21-2023-9}
    }

    References

    • [1] M.K. Luo, Paracompactness in Fuzzy Topological Spaces, J. Math. Anal. Appl. 130 (1988), 55–77. https://doi.org/10.1016/0022-247x(88)90386-1.
    • [2] M.E.A. El-Monsef, F.M. Zeyada, S.N. El-Deeb, I.M. Hanafy, Good Extensions of Paracompactness, Math. Japonica. 37 (1992), 195-200.
    • [3] P. Wuyts, R. Lowen, On Separation Axioms in Fuzzy Topological Spaces, Fuzzy Neighborhood Spaces, and Fuzzy Uniform Spaces, J. Math. Anal. Appl. 93 (1983), 27–41. https://doi.org/10.1016/0022-247x(83)90217-2.
    • [4] Y.M. Liu, M.K. Luo, Fuzzy Topology, World Scientific Publishing, Singapore, 1997.
    • [5] J. Abdelhay, Caracterizacao dos Espacos Topologicos Regulares e Normais por Meio de Coberturas, Gazeta de Matematica (Lisboa) 9 (1948), 8–9. (in Portuguese).
    • [6] J.M. Boyte, Point (Countable) Paracompactness, J. Aust. Math. Soc. 15 (1973), 138–144. https://doi.org/10.1017/s144678870001288x.
    • [7] J. Chew, Regularity as a Relaxation of Paracompactness, Amer. Math. Mon. 79 (1972), 630–632. https://doi.org/10.1080/00029890.1972.11993101.